Arkiv för Matematik
- Ark. Mat.
- Volume 42, Number 2 (2004), 283-300.
E′ and its relation with vector-valued functions on E
We study the relation between different spaces of vector-valued polynomials and analytic functions over dual-isomorphic Banach spaces. Under conditions of regularity on E and F, we show that the spaces of X-valuedn-homogeneous polynomials and analytic functions of bounded type on E and F are isomorphic whenever X is a dual space. Also, we prove that many of the usual subspaces of polynomials and analytic functions on E and F are isomorphic without conditions on the involved spaces.
Ark. Mat., Volume 42, Number 2 (2004), 283-300.
Received: 8 April 2003
First available in Project Euclid: 31 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
2004 © Institut Mittag-Leffler
Carando, Daniel; Lassalle, Silvia. E′ and its relation with vector-valued functions on E. Ark. Mat. 42 (2004), no. 2, 283--300. doi:10.1007/BF02385480. https://projecteuclid.org/euclid.afm/1485898854